# SDR GUU2005F00006

- Difficulty date: January 26, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH LANDING GEAR SELECTED UP, LT MAIN RED (A) ANNUNCIATOR REMAINED ILLUMINATED WITH LOUD VIBRATION.  SELECTED LANDING GEAR DOWN.  AIR RETURN.  LANDED WITHOUT INCIDENT.  CLEANED A AND B SYSTEM PROXIMITY SWITCHES ON LT GEAR.  TIGHTENED (A) SYSTEM PROXIMITY SWITCH CONNECTOR PLUG.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
